# SDR CALA2022122603492

- Difficulty date: December 25, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 33,925 hours, 12,271 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Part number: QA07656
- Condition: Inoperative
- Location: Nr1 Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL FILTER BYPASS MESSAGE SHOWS ON THE ENGINE DISPLAY ENG 1 LIGHT EXTINGUISHED  WHEN THRUST LEVER RETARDED REF TASK 79-05 TASK 817 REMOVED AND REPLACED SCAVENGE OIL FILTER :1  29-7912-3-0001,QTY :1  99-7921-3-0008,QTY :1 AND CLOGGING TRANSMITTER AND INSPECTED CHIPS DETECTORS RAN ENGINE NO LEAKS.
